# SDR CALA2025110310847

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,162 hours, 18,722 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 158000293
- Part serial: 1310
- Condition: Stuck
- Location: Lavatory
- Part time: 69,152 hours, 17,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS OUT OF SERVICE.  FOUND LAV D GATE VALVE STUCK OPEN,  DEPLETING VACUUM FROM OTHER TOILETS. AFTER MANUALLY CLOSING LAV D GATE VALVE ALL OTHER TOILETS OPS NORMAL ON GROUND. REF LOG PG 6790548 FOR WORK ACCOMPLISHED. OPS CHECK GOOD. NO LEAKS NOTED. NO FURTHER DEFECTS. ALL LAVS OPS.  REMOVED AND REPLACED LT LAV D TOILET IAW AMM 38-32-01. OPS CHECKED GOOD NO LEAKS NOTED.  NO FURTHER DEFECTS NOTED. ALL LAVS FLUSH PROPERLY.
